# SDR AALA20021384

- Difficulty date: September 29, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT ASSEMBLY AT SEAT 20G BULKHEAD DAMAGED.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT SEAT 20G.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
